# SDR VNAA0108005

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 15,597 hours, 13,333 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3500 · Oxygen System
- Part: Control Unit
- Part number: 22260A030201
- Part serial: 111
- Condition: Failed
- Part time: 6,392 hours, 5,648 cycles
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THE CREW RECEIVED A RED WARNING PANEL INDICATION AND A CABIN ALTITUDE CAS MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK THEN ADVISED MAINTENANCE CONTROL FLIGHT 4014 WAS RETURNING TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 35-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
